Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A consistency result on thin-tall superatomic Boolean algebras


Author: Juan Carlos Martínez
Journal: Proc. Amer. Math. Soc. 115 (1992), 473-477
MSC: Primary 03E35; Secondary 06E15
DOI: https://doi.org/10.1090/S0002-9939-1992-1079703-X
MathSciNet review: 1079703
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ [unk]$ is an infinite cardinal with $ {[unk]^{ < [unk]}} = [unk]$, then there is a cardinal-preserving notion of forcing that forces the existence of a $ [unk]$-thin-tall superatomic Boolean algebra. Consistency for specific $ [unk]$, like $ {\omega _1}$, then follows as a corollary.


References [Enhancements On Off] (What's this?)

  • [1] J. Baumgartner and S. Shelah, Remarks on superatomic Boolean algebras, Ann. Pure Appl. Logic 33 (1987), 109-129. MR 874021 (88d:03100)
  • [2] I. Juhász and W. Weiss, On thin-tall scattered spaces, Colloq. Math. 90 (1978), 64-68. MR 529798 (82k:54005)
  • [3] K. Kunen, Set theory: an introduction to independence proofs, North-Holland, Amsterdam, 1980. MR 597342 (82f:03001)
  • [4] J. Roitman, Superatomic Boolean algebras, Handbook of Boolean Algebras (J. D. Monk and R. Bonnet, eds.), North-Holland, Amsterdam, 1989, pp. 719-740. MR 991608
  • [5] M. Weese, On cardinal sequences of Boolean algebras, Algebra Universalis 23 (1986), 85-97. MR 873599 (87m:03095)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 06E15

Retrieve articles in all journals with MSC: 03E35, 06E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1079703-X
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society